| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).D10: 51-104100 tprlc 133 t1 pps ho 10x140mm lot number 7204979.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2023 - 01546.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.H3 other text : device location is unknown.
Event or Problem Description
It was reported that during surgery, the doctor placed the stem and the implant sat proud.The surgeon tried another implant of the same size and it also sat proud.The procedure was completed using a smaller size stem.There is no additional information available at the time of this report.
Event or Problem Description
There is no update to the prior event description provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Updated: b4.D4: expiration date and udi.D9.G3.G6.H2.H6: component code: mechanical (g04) - stem.H10.Visual examination of the returned product identified there was no visible damage to either of the devices.The height of the device was checked per the print in with both devices are conforming.The height gage was used to determine the spots to measure the stem thickness at three areas along with biomet spec.All of the measurements were found within tolerance of the print.Complaint confirmed based on returned product.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.No device problem was found.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.